Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 302, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 26, 2012, 11:21 PM CDT for Douglas County, Ozark County, Taney County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2012, 11:21 PM CDT (04:21 UTC)
- Expired
- Sep 27, 2012, 12:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Douglas County, MO, Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
847 WUUS53 KSGF 270421 SVRSGF MOC067-153-213-270500- /O.NEW.KSGF.SV.W.0302.120927T0421Z-120927T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1121 PM CDT WED SEP 26 2012 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL DOUGLAS COUNTY IN SOUTHWEST MISSOURI... NORTHWESTERN OZARK COUNTY IN SOUTHWEST MISSOURI... NORTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI... * UNTIL MIDNIGHT CDT * AT 1119 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN TANEY COUNTY...AND MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. * LOCATIONS IMPACTED INCLUDE... BRIXEY...BROWNBRANCH...GENTRYVILLE...NOBLE...ROCKBRIDGE...ROME... SQUIRES...THORNFIELD...WASOLA...WILLHOIT AND ZANONI. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3687 9232 3666 9230 3669 9289 3686 9285 TIME...MOT...LOC 0421Z 262DEG 20KT 3678 9275 HAIL...1.00IN WIND...<50 MPH $$ LINDENBERG
4 follow-up statements
126 WWUS53 KSGF 270425 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1125 PM CDT WED SEP 26 2012 MOC067-153-213-270500- /O.CON.KSGF.SV.W.0302.000000T0000Z-120927T0500Z/ DOUGLAS MO-OZARK MO-TANEY MO- 1125 PM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN TANEY...NORTHWESTERN OZARK AND SOUTH CENTRAL DOUGLAS COUNTIES UNTIL MIDNIGHT CDT... AT 1124 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EXTREME NORTHWESTERN OZARK COUNTY...AND MOVING SOUTHEAST AT 20 MPH. HAZARD...GOLF BALL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. LOCATIONS IMPACTED INCLUDE... BRIXEY...BROWNBRANCH...GENTRYVILLE...NOBLE...ROCKBRIDGE...ROME... SQUIRES...THORNFIELD...WASOLA...WILLHOIT AND ZANONI. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3687 9232 3666 9230 3669 9289 3686 9285 TIME...MOT...LOC 0426Z 304DEG 17KT 3674 9275 HAIL...1.75IN WIND...<50 MPH $$ LINDENBERG
345 WWUS53 KSGF 270435 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1135 PM CDT WED SEP 26 2012 MOC067-213-270445- /O.CAN.KSGF.SV.W.0302.000000T0000Z-120927T0500Z/ DOUGLAS MO-TANEY MO- 1135 PM CDT WED SEP 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TANEY AND SOUTH CENTRAL DOUGLAS COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3668 9277 3681 9276 3680 9231 3666 9230 TIME...MOT...LOC 0435Z 295DEG 16KT 3673 9271 $$ MOC153-270500- /O.CON.KSGF.SV.W.0302.000000T0000Z-120927T0500Z/ OZARK MO- 1135 PM CDT WED SEP 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN OZARK COUNTY UNTIL MIDNIGHT CDT... AT 1133 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN OZARK COUNTY...AND MOVING SOUTHEAST AT 20 MPH. HAZARD...GOLF BALL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. LOCATIONS IMPACTED INCLUDE... BRIXEY...NOBLE...ROCKBRIDGE...THORNFIELD...WASOLA...WILLHOIT AND ZANONI. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3668 9277 3681 9276 3680 9231 3666 9230 TIME...MOT...LOC 0435Z 295DEG 16KT 3673 9271 HAIL...1.75IN WIND...<50 MPH $$ LINDENBERG
075
WWUS53 KSGF 270447
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 PM CDT WED SEP 26 2012
MOC153-270500-
/O.CON.KSGF.SV.W.0302.000000T0000Z-120927T0500Z/
OZARK MO-
1147 PM CDT WED SEP 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
OZARK COUNTY UNTIL MIDNIGHT CDT...
AT 1142 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
OZARK COUNTY...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
BRIXEY...NOBLE...ROCKBRIDGE...THORNFIELD...WASOLA...WILLHOIT AND
ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3668 9271 3681 9268 3680 9250 3679 9231
3666 9230
TIME...MOT...LOC 0447Z 270DEG 23KT 3673 9261
HAIL...1.00IN
WIND...60 MPH
$$
LINDENBERG224
WWUS53 KSGF 270457
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1157 PM CDT WED SEP 26 2012
MOC153-270507-
/O.EXP.KSGF.SV.W.0302.000000T0000Z-120927T0500Z/
OZARK MO-
1157 PM CDT WED SEP 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OZARK COUNTY
WILL EXPIRE AT MIDNIGHT CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3668 9271 3681 9268 3680 9250 3679 9231
3666 9230
TIME...MOT...LOC 0457Z 270DEG 23KT 3673 9253
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 5:59 PM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, Sep 26, 5:59 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 559 PM CDT WED SEP 26 2012 ...UPDATE TO AVIATION... .DISCUSSION... GENERAL SHOWERS AND THUNDERSTORMS PERSISTED OVER SOUTHERN MISSOURI THIS AFTERNOON...IN RESPONSE TO AN APPROACHING SHORTWAVE TROUGH. A STATIONARY FRONT WAS POSITIONED NEAR INTERSTATE 70...AND SHOULD SLOWLY SHIFT TO THE SOUTH WITH TIME. MEANWHILE...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND TONIGHT BACK ACROSS SOUTHEAST KANSAS...AS A COUPLED JET STRUCTURE CREATES AN AREA OF LARGE SCALE ASCENT IN THIS REGION. THESE SHOWERS AND THUNDERSTORMS WILL TRACK TO THE EAST TONIGHT...PROVIDING THE OZARKS WITH ANOTHER ROUND OF RAINFALL. WE WILL NEED TO MONITOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI FOR SEVERE POTENTIAL. A RAIN CONTAMINATED AIRMASS WAS IN THE PROCESS OF RECOVERING THIS AFTERNOON...IN RESPONSE TO CLEARING SKIES AND HEATING. TEMPERATURES WERE APPROACHING THE LOW 80S IN THIS AREA...AND WILL NEED TO BE MONITORED CLOSELY...AS SHEAR LEVELS ARE QUITE A BIT STRONGER THAN YESTERDAY. THIS IS PURELY A CONDITIONAL RISK...IF STORMS CAN DEVELOP PRIOR TO SUNSET. WITH THE FRONTAL SYSTEM STILL SLOWLY MOVING THROUGH CENTRAL AND SOUTHERN MISSOURI TOMORROW...RAIN CHANCES WILL CONTINUE. MOISTURE TRANSPORT VECTORS DECREASE IN MAGNITUDE AS THE NOCTURNAL LOW LEVEL JET SUBSIDES. AS OF NOW...I'M THINKING RESIDUAL SHOWERS AND ISOLATED THUNDERSTORM POSSIBLE INTO THURSDAY AND THURSDAY NIGHT...WHILE BECOMING LOW IN FREQUENCY BY FRIDAY. STILL LOOKING LIKE A NICE WEEKEND WITH FALL LIKE WEATHER. TEMPERATURES ON SATURDAY AND SUNDAY WILL ONLY WARM INTO THE LOWER 70S. WE CONTINUE TO LEAVE PRECIP CHANCES OUT OF THE FORECAST...WITH DEEP NORTHERLY FLOW EVOLVING IN RESPONSE TO A CANADIAN TROUGH THAT SAGS INTO THE UPPER MIDWEST. CONTINUED MILD AND DRY CONDITIONS CAN BE EXPECTED INTO EARLY NEXT WEEK. THE GULF GETS COMPLETELY SCOURED OUT...WHICH SHOULD LEAD TO AN EXTENDED PERIOD OF DRY WEATHER FOR THE OZARKS. CRAMER && .AVIATION... FOR THE 00Z TAFS...HAVE A BOUNDARY LAYING OUT ACROSS THE FAR SOUTHWEST CORNER OF MISSOURI WHICH IS STARTING TO INITIATE CONVECTION ALONG IT IN NORTHEAST OKLAHOMA INTO THE FAR SOUTHWEST CORNER OF MISSOURI. SHOULD SEE THIS ACTIVITY CONTINUE TO SHIFT EAST ACROSS SOUTHERN MISSOURI THIS EVENING AND IMPACTING THE BBG TAFS THIS EVENING. LATER INTO THE OVERNIGHT...LOW LEVEL JET WILL BEGIN TO DEVELOP WITH ADDITIONAL CONVECTION EXPECTED AT ALL 3 TAF SITES WHICH WILL LINGER INTO THE OVERNIGHT HOURS. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 26, 5:20 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 520 PM CDT WED SEP 26 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272230- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 520 PM CDT WED SEP 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS. ANY STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. ADDITIONAL THUNDERSTORM ACTIVITY WILL OCCUR INTO THE OVERNIGHT HOURS ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITHIN THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STALLED FRONTAL BOUNDARY ACROSS SOUTHERN MISSOURI WILL CONTINUE TO FOCUS PERIODIC BOUTS OF SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Sep 26, 9:22 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 1 SW PONCE DE LEON 36.87N 93.36W
09/26/2012 E1.75 INCH STONE MO 911 CALL CENTER
COMMUNICATIONS RECEIVED REPORT OF NEAR GOLF BALL HAIL
JUST SOUTHWEST OF TOWN.
&&
LDOOLEYLocal storm report, Sep 26, 9:58 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 5 NE GALENA 36.86N 93.40W
09/26/2012 E1.00 INCH STONE MO BROADCAST MEDIA
1 INCH HAIL REPORTED AT ABESVILLE.
&&
LDOOLEYSpecial weather statement, Sep 26, 11:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 PM CDT WED SEP 26 2012
MOZ096-104-105-270500-
DOUGLAS MO-OZARK MO-TANEY MO-
1108 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TANEY...NORTHWESTERN
OZARK AND SOUTHWESTERN DOUGLAS COUNTIES UNTIL MIDNIGHT CDT...
AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BROWNBRANCH...OR 16 MILES EAST OF
FORSYTH...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRADLEYVILLE...BRIXEY...BROWNBRANCH...
GAINESVILLE...LONG RUN...NOBLE...ROCKBRIDGE...ROME...SQUIRES...
THORNFIELD...WASOLA AND WILLHOIT.
PEOPLE IN NORTHEASTERN TANEY...NORTHWESTERN OZARK AND SOUTHWESTERN
DOUGLAS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3668 9295 3681 9293 3681 9292 3681 9291
3688 9290 3690 9237 3659 9237
TIME...MOT...LOC 0408Z 269DEG 20KT 3677 9283
LINDENBERGSpecial weather statement, Sep 26, 11:09 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1109 PM CDT WED SEP 26 2012 MOZ091-095-096-270500- CHRISTIAN MO-DOUGLAS MO-WEBSTER MO- 1109 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...SOUTHERN WEBSTER AND WESTERN DOUGLAS COUNTIES UNTIL MIDNIGHT CDT... AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OZARK...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BRUNER...CHADWICK...CHRISTIAN CENTER... DOGWOOD...ELKHEAD...GOODHOPE...HIGHLANDVILLE...KELTNER...LINDEN... OLDFIELD...OZARK...ROME...SELMORE AND SPARTA. PEOPLE IN EASTERN CHRISTIAN...SOUTHERN WEBSTER AND WESTERN DOUGLAS COUNTIES...INCLUDING OZARK AND SPARTA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3711 9270 3683 9276 3691 9331 3708 9323 TIME...MOT...LOC 0409Z 269DEG 20KT 3700 9320 LINDENBERG
Local storm report, Sep 26, 11:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1111 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL 2 S OZARK 36.99N 93.21W
09/26/2012 E0.88 INCH CHRISTIAN MO PUBLIC
&&
GAGANLocal storm report, Sep 26, 11:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM HAIL 2 SSE OZARK 36.99N 93.19W
09/26/2012 E1.00 INCH CHRISTIAN MO NWS EMPLOYEE
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 7:32 PM CDT | Special Weather Statement | SGF | Newton | 43 min |
| Sep 26, 7:35 PM CDT | Special Weather Statement | SGF | Stone | 40 min |
| Sep 26, 7:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 33 min |
| Sep 26, 7:49 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 41 min |
| Sep 26, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 26 min |
| Sep 26, 9:03 PM CDT | Special Weather Statement | SGF | Christian | 42 min |
| Sep 26, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney | 38 min |
| Sep 26, 9:41 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Ozark, Taney | 29 min |
| Sep 26, 11:08 PM CDT | Special Weather Statement | SGF | Ozark | 52 min |
| Sep 26, 11:09 PM CDT | Special Weather Statement | SGF | Christian | 51 min |
| Sep 26, 11:19 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 17 min |
| Sep 26, 11:38 PM CDT | Special Weather Statement | SGF | Oregon | 52 min |
| Sep 27, 12:21 AM CDT | Special Weather Statement | SGF | Douglas | 24 min |
| Sep 27, 1:37 AM CDT | Special Weather Statement | SGF | Carter | 23 min |
| Sep 27, 1:39 AM CDT | Special Weather Statement | SGF | Webster | 51 min |
| Sep 27, 2:04 AM CDT | Special Weather Statement | SGF | Howell | 41 min |
| Sep 27, 3:01 AM CDT | Flash Flood Warning | SGF | Douglas | 6 hr |
| Sep 27, 8:53 AM CDT | Areal Flood Warning | SGF | Douglas, Webster, Wright | 3 hr |
| Sep 27, 11:57 AM CDT | Areal Flood Advisory | SGF | Douglas, Ozark, Webster, Wright | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.